Alert archive / Alabama / Small Craft Advisories in 2014

Small Craft Advisory 10, NWS Mobile, AL

January 26, 2014

NWS Mobile, AL issued this small craft advisory at Jan 26, 2014, 9:35 PM CST. It took effect at Jan 27, 2014, 4:00 PM CST. It was in force for 59 hr.

The area

The counties it named.

The facts

Issued
Jan 26, 2014, 9:35 PM CST (03:35 UTC)
In effect from
Jan 27, 2014, 4:00 PM CST
Expired
Jan 30, 2014, 3:00 AM CST
In force
59 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

007 
WHUS74 KMOB 270335
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
935 PM CST SUN JAN 26 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL DEVELOP OVER THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA LATE MONDAY AFTERNOON...

.A STRONG COLD FRONT WILL MOVE QUICKLY SOUTHWARD OVER THE MARINE
AREA LATE MONDAY AFTERNOON. A STRONG OFFSHORE FLOW WITH OCCASIONAL
GUSTS TO NEAR GALE FORCE WILL DEVELOP IN THE WAKE OF A STRONG COLD
FRONT LATE MONDAY AFTERNOON AND WILL LIKELY CONTINUE THROUGH
WEDNESDAY MORNING.

GMZ630>635-650-655-670-675-271600-
/O.NEW.KMOB.SC.Y.0010.140127T2200Z-140129T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
935 PM CST SUN JAN 26 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM MONDAY TO 9 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM MONDAY TO 9 AM CST
WEDNESDAY. 

* WINDS: INCREASING TO 25 TO 30 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* SEAS: INCREASING TO 4 TO 6 FEET OUT TO 20 NM AND 5 TO 8 FEET OUT TO
  60 NM. BAY AND INLAND WATERS ROUGH TO VERY ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
10 follow-up statements
887 
WHUS74 KMOB 270929
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
329 AM CST MON JAN 27 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL DEVELOP OVER THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA LATE MONDAY
AFTERNOON...

.A STRONG COLD FRONT WILL MOVE QUICKLY SOUTHWARD OVER THE MARINE
AREA LATE THIS AFTERNOON. A STRONG OFFSHORE FLOW WITH OCCASIONAL GUSTS
TO NEAR GALE FORCE WILL DEVELOP IN THE WAKE OF A STRONG COLD FRONT
LATE MONDAY AFTERNOON AND WILL LIKELY CONTINUE THROUGH WEDNESDAY
MORNING.

GMZ630>635-650-655-670-675-271730-
/O.CON.KMOB.SC.Y.0010.140127T2200Z-140129T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
329 AM CST MON JAN 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 9 AM CST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 9 AM CST WEDNESDAY. 

* WINDS: INCREASING TO 25 TO 30 KNOTS WITH OCCASIONAL HIGHER 
  GUSTS.

* SEAS: INCREASING TO 4 TO 6 FEET OUT TO 20 NM AND 6 TO 10 FEET OUT
  TO 60 NM. BAY AND INLAND WATERS ROUGH TO VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
747 
WHUS74 KMOB 271744
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1144 AM CST MON JAN 27 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL DEVELOP OVER THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THIS AFTERNOON AND
CONTINUE THROUGH WEDNESDAY MORNING...

.A STRONG COLD FRONT WILL MOVE QUICKLY SOUTHWARD OVER THE MARINE
AREA LATE THIS AFTERNOON. A STRONG OFFSHORE FLOW WITH OCCASIONAL
GUSTS TO NEAR GALE FORCE WILL DEVELOP IN THE WAKE OF A STRONG
COLD FRONT LATE MONDAY AFTERNOON AND WILL LIKELY CONTINUE THROUGH
WEDNESDAY MORNING.

GMZ630>635-650-655-670-675-280200-
/O.CON.KMOB.SC.Y.0010.140127T2200Z-140129T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1144 AM CST MON JAN 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 9 AM CST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 9 AM CST WEDNESDAY. 

* WINDS: INCREASING TO 25 TO 30 KNOTS WITH OCCASIONAL HIGHER 
  GUSTS. 

* SEAS: INCREASING TO 4 TO 6 FEET OUT TO 20 NM AND 6 TO 10 FEET 
  OUT TO 60 NM. BAY AND INLAND WATERS ROUGH TO VERY ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
118 
WHUS74 KMOB 280348
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
948 PM CST MON JAN 27 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL DEVELOP OVER THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THIS AFTERNOON
AND CONTINUE THROUGH WEDNESDAY MORNING...

.A STRONG OFFSHORE FLOW WITH OCCASIONAL GUSTS TO NEAR GALE FORCE
WILL DEVELOP AFTER MIDNIGHT AND ENDURES THROUGH EARLY WEDNESDAY.

GMZ630>635-650-655-670-675-281200-
/O.CON.KMOB.SC.Y.0010.000000T0000Z-140129T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
948 PM CST MON JAN 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY. 

* WINDS: INCREASING TO 25 TO 30 KNOTS WITH OCCASIONAL HIGHER GUSTS TO
  NEAR GALE FORCE.

* SEAS: INCREASING TO 4 TO 6 FEET OUT TO 20 NM AND 6 TO 10 FEET 
  OUT TO 60 NM. BAY AND INLAND WATERS ROUGH TO VERY ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
541 
WHUS74 KMOB 281101
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
501 AM CST TUE JAN 28 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH 8 PM CST WEDNESDAY
DURING WHICH A SMALL CRAFT ADVISORY IS IN EFFECT...

.STRONG OFFSHORE WINDS WITH OCCASIONAL GUSTS TO NEAR GALE FORCE WILL
CONTINUE THROUGH EARLY WEDNESDAY EVENING BEFORE SUBSIDING.

GMZ630>635-650-655-670-675-281915-
/O.EXT.KMOB.SC.Y.0010.000000T0000Z-140130T0200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
501 AM CST TUE JAN 28 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM CST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM CST
WEDNESDAY. 

* WINDS: AROUND 25 KNOTS WITH OCCASIONAL HIGHER GUSTS TO NEAR GALE
  FORCE.

* SEAS: INCREASING TO 5 TO 7 FEET OUT TO 20 NM AND 7 TO 9 FEET OUT TO
  60 NM. BAY AND INLAND WATERS ROUGH TO VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
558 
WHUS74 KMOB 281854
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1254 PM CST TUE JAN 28 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH 8 PM CST
WEDNESDAY DURING WHICH A SMALL CRAFT ADVISORY IS IN EFFECT...

.STRONG OFFSHORE WINDS WITH OCCASIONAL GUSTS TO NEAR GALE FORCE
WILL CONTINUE THROUGH EARLY WEDNESDAY EVENING BEFORE SUBSIDING.

GMZ630>635-650-655-670-675-290400-
/O.CON.KMOB.SC.Y.0010.000000T0000Z-140130T0200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1254 PM CST TUE JAN 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST
WEDNESDAY. 

* WINDS: AROUND 25 KNOTS WITH OCCASIONAL HIGHER GUSTS TO NEAR 
  GALE FORCE. 

* SEAS: INCREASING TO 5 TO 7 FEET OUT TO 20 NM AND 7 TO 9 FEET 
  OUT TO 60 NM. BAY AND INLAND WATERS ROUGH TO VERY ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
896 
WHUS74 KMOB 290207
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
807 PM CST TUE JAN 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST WEDNESDAY...

.A STRONG ARCTIC HIGH CONTINUES TO BUILD OVER THE SOUTHERN STATES
THROUGH WEDNESDAY. ON THE EAST SIDE OF THE HIGH...STRONG OFFSHORE
WINDS WITH OCCASIONAL GUSTS TO NEAR GALE FORCE WILL CONTINUE THROUGH
EARLY WEDNESDAY EVENING.

GMZ630>635-650-655-670-675-291000-
/O.CON.KMOB.SC.Y.0010.000000T0000Z-140130T0200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
807 PM CST TUE JAN 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST
WEDNESDAY. 

* WINDS: 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS...TO NEAR GALE
  FORCE.

* SEAS: BUILDING TO 5 TO 7 FEET OUT TO 20 NM AND 7 TO 9 FEET OUT TO 60 NM.
  BAY AND INLAND WATERS ROUGH TO VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
164 
WHUS74 KMOB 290926
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
326 AM CST WED JAN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

.STRONG NORTHERLY WINDS WILL SLOWLY SUBSIDE THROUGH TONIGHT AS STRONG
HIGH PRESSURE SETTLES OVER THE SOUTHEAST STATES. OCCASIONAL GUSTS TO
GALE FORCE WILL BE POSSIBLE MAINLY OVER THE GULF WATERS OUT 60 NM
TODAY.

GMZ630>635-650-655-670-675-291730-
/O.CON.KMOB.SC.Y.0010.000000T0000Z-140130T0200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
326 AM CST WED JAN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS
EVENING. 

* WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS OVER BAYS AND NEAR SHORE
  WATERS...AND AROUND 25 KNOTS OVER GULF WATERS OUT 60 NM WITH
  OCCASIONAL GUSTS TO NEAR GALE FORCE.

* SEAS: 5 TO 7 FEET OUT TO 20 NM AND 7 TO 9 FEET OUT TO 60 NM. BAY
  AND INLAND WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
464 
WHUS74 KMOB 291541
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
941 AM CST WED JAN 29 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT TONIGHT...

.STRONG NORTHERLY WINDS WILL SLOWLY SUBSIDE TONIGHT AS STRONG HIGH
PRESSURE SETTLES OVER THE SOUTHEAST STATES. OCCASIONAL GUSTS TO GALE
FORCE WILL BE POSSIBLE MAINLY OVER THE GULF WATERS OUT 60 NM TODAY.

GMZ630>635-650-655-670-675-292300-
/O.EXT.KMOB.SC.Y.0010.000000T0000Z-140130T0600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
941 AM CST WED JAN 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS OVER BAYS AND NEAR SHORE
  WATERS...AND AROUND 25 KNOTS OVER GULF WATERS OUT 60 NM WITH
  OCCASIONAL GUSTS TO NEAR GALE FORCE.  

* SEAS: 4 TO 6 FEET OUT TO 20 NM AND 6 TO 8 FEET OUT TO 60 NM. 
  BAY AND INLAND WATERS ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
316 
WHUS74 KMOB 292133
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
333 PM CST WED JAN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT...

.STRONG NORTHERLY WINDS WILL SLOWLY SUBSIDE TONIGHT AS STRONG
HIGH PRESSURE SETTLES OVER THE SOUTHEAST STATES.

GMZ630>635-650-655-670-675-300600-
/O.CON.KMOB.SC.Y.0010.000000T0000Z-140130T0600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
333 PM CST WED JAN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: NORTH 18 TO 22 KNOTS.

* SEAS: 2 TO 4 FEET OUT TO 20 NM AND 4 TO 6 FEET OUT TO 60 NM. 
  BAY AND INLAND WATERS CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
471 
WHUS74 KMOB 300531
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1131 PM CST WED JAN 29 2014

...SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 3 AM CST THURSDAY...

.STRONG NORTH TO NORTHEAST WINDS LOOK TO CONTINUE...TO A FEW HOURS
AFTER MIDNIGHT THEN BEGIN TO LOWER AS AXIS OF STRONG HIGH PRESSURE
SETTLES OVER THE SOUTHEAST STATES.

GMZ630>635-650-655-670-675-300900-
/O.EXT.KMOB.SC.Y.0010.000000T0000Z-140130T0900Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1131 PM CST WED JAN 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST
THURSDAY. 

* WINDS: NORTH 18 TO 22 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* SEAS: 3 TO 5 FEET OUT TO 20 NM AND 4 TO 6 FEET OUT TO 60 NM. BAY
  AND INLAND WATERS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 26, 5:50 PM CST, 3 hours 45 minutes earlier.

Area forecast discussion, Jan 26, 5:50 PM CST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
550 PM CST SUN JAN 26 2014

.SHORT TERM [TONIGHT THROUGH MONDAY AFTERNOON]...CLOUDS CONTINUE TO
INCREASE FROM THE WEST AS AN UPPER LEVEL SHORTWAVE APPROACHES. THIS
SHORTWAVE WILL MOVE ACROSS LATE TONIGHT INTO MONDAY MORNING. IN
ADDITION A STRONG COLD FRONT WILL APPROACH FROM THE NORTH DURING THE
DAY ON MONDAY. THE COMBINATION OF THESE FEATURES WILL CAUSE MAINLY
LIGHT RAIN TO DEVELOP LATE TONIGHT THROUGH MONDAY MORNING. THE
INCREASING CLOUDS ALONG WITH THE INCREASING WARM ADVECTION AHEAD OF
THE UPPER SHORTWAVE WILL KEEP TEMPS MUCH WARMER THAN THE PAST
SEVERAL NIGHT WITH LOWS IN THE MID 40S INLAND TO LOW 50S ALONG THE
COAST. THIS COULD ALSO SET THE STAGE FOR SOME PATCHY FOG AREAWIDE
OVERNIGHT AS THE WARM AIR MOVES OVER THE COOLER GROUND. THE RAIN
WILL PUSH SOUTH OF THE AREA AS THE ARCTIC COLD FRONT MOVES ACROSS
THE AREA MONDAY AFTERNOON. AHEAD OF THE FRONT TEMPS WILL WARM INTO
THE MID AND UPPER 60S ACROSS SOUTHEAST ZONES AND LOW TO MID 50S
ACROSS NORTHWEST ZONES. TEMPS WILL BEGIN TO FALL LATE IN THE
AFTERNOON AND THROUGH THE EVENING AS A MUCH COLDER AIRMASS MOVES
INTO THE REGION. /13

[MONDAY NIGHT THROUGH WEDNESDAY MORNING]...SIGNIFICANT WINTER
WEATHER EVENT UNFOLDING TUESDAY INTO WEDNESDAY MORNING. A POWERFUL
COLD FRONT WILL HAVE MOVED SOUTH OF THE FORECAST AREA BY MONDAY
EVENING...BRINGING STRONG NORTHERLY WINDS AND SUBFREEZING
TEMPERATURES INTO THE AREA MONDAY NIGHT THROUGH WEDNESDAY MORNING.
WITH COLD AIR IN PLACE...MOST OF THE AREA CAN EXPECT A MIX OF
FREEZING RAIN AND SLEET THROUGHOUT THE DAY TUESDAY. WHILE THERE WILL
BE A MIX OF PRECIPITATION TYPES...THE MOST SIGNIFICANT IMPACT WILL
BE FREEZING RAIN...FOLLOWED BY A TRANSITION TO SNOW AS A SERIES OF
STRONG UPPER LEVEL DISTURBANCE MOVE FROM WEST TO EAST OVER THE AREA.
TEMPERATURE AND MOISTURE PROFILES ARE IN MUCH BETTER AGREE ACROSS
THE AREA...SO CONFIDENCE IS NOW HIGH THAT A WINTER STORM WARNING
WILL BE UPCOMING. POTENTIALLY WE COULD SEE 0.25 TO 0.75 INCH OF ICE
COATING THE ROADS...BRIDGES...POWER LINES AND TREES. THIS MIXED
PRECIPITATION TYPE IS THEN EXPECTED TO TRANSITION TO ALL SNOW NORTH
OF A LINE FROM HATTIESBURG MISSISSIPPI TO ANDALUSIA ALABAMA TUESDAY
EVENING...AND SOUTH OF THIS LINE ALL THE WAY TO THE COAST AFTER
MIDNIGHT TUESDAY NIGHT. 1 TO 3 INCHES OF SNOW COULD FALL IN ADDITION
TO THE ICE...COVERING THE ICE ALREADY IN PLACE. THE TRACK OF THE
UPPER LEVEL DISTURBANCE INDICATES THE HEAVIER PRECIPITATION AMOUNTS
WILL BE SOUTHEAST OF A LINE FROM WIGGINS MISSISSIPPI TO GREENVILLE
ALABAMA...WHERE SIGNIFICANT HAZARDOUS WINTER WEATHER ACCUMULATIONS
ARE POSSIBLE. LIFE THREATENING IMPACTS TO TRAVEL WILL LIKELY OCCUR.
IT IS HIGHLY ADVISED NOT TO TRAVEL IN THESE CONDITIONS.

LOWS MONDAY NIGHT WILL DROP INTO THE MID 20S TO LOWER 30S. HIGH
TEMPERATURES TUESDAY WILL RANGE FROM THE LOW TO MID 30S INLAND
AREAS...WITH MID TO UPPER 30S ALONG THE COAST. LOWS TUESDAY NIGHT
WILL RANGE FROM THE UPPER TEENS NORTHWEST ZONES TO THE LOWER 30S
SOUTHEAST. /22

.LONG TERM [WEDNESDAY THROUGH SATURDAY]...THE SHORT TERM WX SWINGS
EAST AS MORE ENERGY MOVES OVER THE PLAINS. THIS PUSHES A PUSH
FRONTAL SURFACE HIGH EAST...TO OVER THE EASTERN SEABOARD BY THURSDAY
NIGHT...AND BRINGING MOISTURE BACK OVER THE FA FROM OFF THE GULF. A
WET...WARM WEEKEND IS BEING ADVERTISED BY THE GUIDANCE. /22

&&

.AVIATION [27.00Z KMOB/KBFM/KPNS TAF ISSUANCE]...CLOUDS WILL
INCREASE LOWER THROUGH LATE TONIGHT. CHANCES FOR RAIN WILL INCREASE
LATE TONIGHT INTO MONDAY MORNING AS A COLD FRONT APPROACHES. PATCHY
FOG WILL ALSO DEVELOP OVERNIGHT AND COULD BE DENSE IN SPOTS. WINDS
WILL BECOME NORTHWEST AN INCREASE IN THE WAKE OF THE FROM MONDAY
AFTERNOON. /13

&&

.MARINE...A LIGHT SOUTHERLY FLOW TONIGHT WILL BECOME SOUTHWESTERLY
AND INCREASE ON MONDAY AHEAD OF AN APPROACHING STRONG COLD FRONT.
THE COLD FRONT WILL MOVE SOUTH OF THE MARINE AREA MONDAY EVENING.
HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED LATE MONDAY
THROUGH WEDNESDAY AS STRONG OFFSHORE FLOW AND BUILDING SEAS DEVELOP
IN THE WAKE OF THE FRONTAL PASSAGE. /13

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      50  62  25  32  23 /  20  50  20  60  80
PENSACOLA   51  65  29  35  28 /  20  50  20  60  80
DESTIN      53  66  34  39  31 /  20  50  30  60  80
EVERGREEN   45  58  27  32  26 /  10  50  20  60  70
WAYNESBORO  45  54  23  32  18 /  20  40  10  50  40
CAMDEN      44  56  24  31  20 /  10  40  10  50  40
CRESTVIEW   46  66  30  37  28 /  20  50  20  60  80

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WINTER STORM WATCH FROM 6 AM TUESDAY TO 9 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...WILCOX...

FL...WINTER STORM WATCH FROM 6 AM TUESDAY TO 9 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     INLAND SANTA ROSA...

MS...WINTER STORM WATCH FROM 6 AM TUESDAY TO 9 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...

GM...NONE.
&&
Hazardous weather outlook, Jan 26, 4:09 PM CST, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
409 PM CST SUN JAN 26 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-272215-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
409 PM CST SUN JAN 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

...WINTER STORM WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

A POWERFUL COLD FRONT WILL MOVE ACROSS THE REGION MONDAY
AFTERNOON...BRINGING STRONG NORTHERLY WINDS AND SUBFREEZING
TEMPERATURES INTO THE AREA MONDAY NIGHT THROUGH WEDNESDAY MORNING. A
SERIES OF STRONG UPPER LEVEL DISTURBANCE WILL THEN MOVE FROM WEST TO
EAST OVER THE WATCH AREA TUESDAY THROUGH WEDNESDAY MORNING. WITH COLD
AIR IN PLACE...MOST OF THE AREA CAN EXPECT A MIX OF FREEZING RAIN AND
SLEET THROUGHOUT THE DAY TUESDAY. THIS MIXED PRECIPITATION TYPE IS
THEN EXPECTED TO TRANSITION TO ALL SNOW NORTH OF A LINE FROM
HATTIESBURG MISSISSIPPI TO ANDALUSIA ALABAMA TUESDAY EVENING...AND
SOUTH OF THIS LINE ALL THE WAY TO THE COAST AFTER MIDNIGHT TUESDAY
NIGHT. THE TRACK OF THE UPPER LEVEL DISTURBANCE INDICATES THE HEAVIER
PRECIPITATION AMOUNTS WILL BE SOUTHEAST OF A LINE FROM WIGGINS
MISSISSIPPI TO GREENVILLE ALABAMA...WHERE SIGNIFICANT HAZARDOUS
WINTER WEATHER ACCUMULATIONS ARE POSSIBLE.

STAY TUNED FOR FUTURE UPDATES ON THIS DEVELOPING WINTER WEATHER
SITUATION.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTER NETWORKS AND EMERGENCY MANAGEMENT MAY BE
REQUIRED TUESDAY INTO WEDNESDAY DUE TO THE POSSIBILITY OF WINTER
WEATHER ACROSS PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA
AND NORTHWEST FLORIDA.

GMZ630>635-650-655-670-675-272215-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
409 PM CST SUN JAN 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG COLD FRONT WILL MOVE ACROSS THE MARINE AREA MONDAY AFTERNOON
AND EVENING. A STRONG NORTHERLY FLOW WILL FOLLOW IN THE WAKE OF THE
FRONT MONDAY NIGHT AND CONTINUE THROUGH WEDNESDAY. THIS WILL BRING
HAZARDOUS CONDITIONS FOR SMALL CRAFT DUE TO STRONG NORTHERLY WINDS
AND HIGH SEAS. A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 5:49 AM CSTHard Freeze WatchMOBButler, Choctaw, Clarke, Conecuh, Crenshaw, Escambia and 3 more22 hr
Jan 27, 3:35 PM CSTWinter Storm WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more38 hr

Nearby

Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.